F Nous contacter

Multi angle

H 1 Minimal Maslov number of $R$-spaces canonically embedded in Einstein-Kähler $C$-spaces

Auteurs : Ohnita, Yoshihiro (Auteur de la Conférence)
CIRM (Editeur )

    Loading the player...

    Résumé : An $R$-space is a compact homogeneous space obtained as an orbit of the isotropy representation of a Riemannian symmetric space. It is known that each $R$-space has the canonical embedding into a Kähler $C$-space as a real form which is a compact embedded totally geodesic Lagrangian submanifold. The minimal Maslov number of Lagrangian submanifolds in symplectic manifolds is an invariant under Hamiltonian isotopies and very fundamental to the study of the Floer homology for intersections of Lagrangian submanifolds. In this talk we provide a Lie theoretic formula for the minimal Maslov number of $R$-spaces canonically embedded in Einstein-Kähler $C$-spaces and discuss several examples of the calculation by the formula.

    Keywords : $R$-spaces; Eintein-Kähler $C$-spaces; monotone Lagrangian submanifolds; minimal Maslov number

    Codes MSC :
    53C25 - Special Riemannian manifolds (Einstein, Sasakian, etc.)
    53C55 - Hermitian and Kählerian manifolds (global differential geometry)

    Ressources complémentaires :

      Informations sur la Vidéo

      Réalisateur : Hennenfent, Guillaume
      Langue : Anglais
      Date de publication : 18/06/2019
      Date de captation : 29/05/2019
      Collection : Research talks ; Geometry
      Format : MP4
      Durée : 00:59:10
      Domaine : Geometry
      Audience : Chercheurs ; Doctorants , Post - Doctorants
      Download : https://videos.cirm-math.fr/2019-05-29_Ohnita.mp4

    Informations sur la rencontre

    Nom de la rencontre : Problèmes variationnels et géométrie des sous-variétés / Variational Problems and the Geometry of Submanifolds
    Organisateurs de la rencontre : Alias, Luis J. ; Loubeau, Eric ; Mazet, Laurent ; Montaldo, Stefano ; Soret, Marc ; Ville, Marina
    Dates : 27/05/2019 - 31/05/2019
    Année de la rencontre : 2019
    URL Congrès : https://conferences.cirm-math.fr/1936.html

    Citation Data

    DOI : 10.24350/CIRM.V.19533103
    Cite this video as: Ohnita, Yoshihiro (2019). Minimal Maslov number of $R$-spaces canonically embedded in Einstein-Kähler $C$-spaces. CIRM. Audiovisual resource. doi:10.24350/CIRM.V.19533103
    URI : http://dx.doi.org/10.24350/CIRM.V.19533103

    Voir aussi


    1. BOREL, Armand et HIRZEBRUCH, Friedrich. Characteristic classes and homogeneous spaces, I. American Journal of Mathematics, 1958, vol. 80, no 2, p. 458-538. - https://doi.org/10.2307/2372795

    2. ONO, Hajime. Integral formula of Maslov index and its applications. Japanese journal of mathematics. New series, 2004, vol. 30, no 2, p. 413-421. - https://doi.org/10.4099/math1924.30.413

    3. SATAKE, Ichirô. On representations and compactifications of symmetric Riemannian spaces. Annals of Mathematics, 1960, p. 77-110. - https://doi.org/10.2307/1969880

    4. TAKEUCHI, Masaru. Cell decompositions and Morse equalities on certain symmetric spaces. J. Fac. Sci. Univ. Tokyo Sect. IA Math., 1965, vol. 12, p. 81-192. -

    5. TAKEUCHI, Masaru, KOBAYASHI, Shoshichi, et al. Minimal imbeddings of $ R $-spaces. Journal of Differential Geometry, 1968, vol. 2, no 2, p. 203-215. - https://doi.org/10.4310/jdg/1214428257

    6. TAKEUCHI, Masaru. Homogeneous Kähler submanifolds in complex projective spaces. Japanese journal of mathematics. New series, 1978, vol. 4, no 1, p. 171-219. - https://doi.org/10.4099/math1924.4.171

    7. TAKEUCHI, Masaru. Stability of certain minimal submanifolds of compact Hermitian symmetric spaces. Tohoku Mathematical Journal, Second Series, 1984, vol. 36, no 2, p. 293-314. - https://doi.org/10.2748/tmj/1178228853

    8. OHNITA, Yoshihiro. Minimal Maslov number of $R$-spaces canonically embedded in Einstein-Kähler $C$-spaces. Preprint submitted to Complex Manifolds. OCAMI Preprint Ser. 18-8. - http://www.sci.osaka-cu.ac.jp/OCAMI/publication/preprint/pdf2018/18_08.pdf

    9. OHNITA, YOSHIHIRO. Geometry of Lagrangian submanifolds and isoparametric hypersurfaces. In : Proceedings of The Fourteenth International Workshop on Differential Geometry. 2010. p. 43-67. - http://www.sci.osaka-cu.ac.jp/~ohnita/paper/2010OhnitaProcKNUGRG.pdf

    10. MA, Hui, OHNITA, Yoshihiro, et al. Hamiltonian stability of the Gauss images of homogeneous isoparametric hypersurfaces, I. Journal of Differential Geometry, 2014, vol. 97, no 2, p. 275-348. - https://doi.org/10.4310/jdg/1405447807

    11. IRIYEH, Hiroshi, MA, Hui, MIYAOKA, Reiko, et al. Hamiltonian non‐displaceability of Gauss images of isoparametric hypersurfaces. Bulletin of the London Mathematical Society, 2016, vol. 48, no 5, p. 802-812. - https://doi.org/10.1112/blms/bdw040